| Catalog Number |
7601-05030M |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was revised to address yukon polyaxial screws fractured at t2 bilaterally.This report will capture the second of two screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description